# SDR 99UAL900517

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Row 2b
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ELETRICAL OVERHEAT SMELL FROM AREA OF SEAT 2B.  S/D, EWR OP CHECKED SEATS 2 A/B ON ARRIVAL 10/12.  NO SMELL NOTED.  ALSO, CHECKED VIDEO SYSTEM AND NO SMELL NOTED.  CLEANED AREA UNDER SEAT AND RETURN AIRCRAFT TO SERVICE.
